# SDR R61A2023012800088

- Difficulty date: January 9, 2023
- Submitted: January 28, 2023
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000117
- Aircraft time: 45,238 hours, 27,650 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 17086181005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF III RH O/B FLOOR BOARD SUPPORT ANGLE BTWN FR 88 AND 90 CORRODED. R&R IAW SRM 51-42-01.
